# SDR CA130426001

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED POWER ROLL BACK IN FLIGHT.  THE ENGINE COMPUTER DOWNLOAD WAS SENT FOR INVESTIGATION.  THE OPERATOR REPORTED THAT POWER ROLL BACKS EVENTS OCCURRED A NR OF TIMES RECENTLY.  SUBSEQUENT TO EARLIER ROLL BACKS, THE BLEED VALVES WERE REPLACED AND THE ENGINE COMPUTER WERE SWAPPED. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
